MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO INTERMITTENT URINARY CATHETER; MAGIC3 GO INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO INTERMITTENT URINARY CATHETER; MAGIC3 GO INTERMITTENT CATHETER
Model Number 51818
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the catheters would not have enough lubricant on them.
 
Event or Problem Description
It was reported that the catheters would not have enough lubricant on them.
 
Additional Manufacturer Narrative
The reported event was inconclusive, as no sample returned for evaluation.A potential root cause for this failure mode could be due to "operator error." the device used for the treatment, though it was unknown whether the device related to the reported event or met specifications.The device was not returned for evaluation.The lot number was unknown, therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "indications for use: the magic3 go¿ intermittent urinary catheter is intended for urological use only.It is intended for use by adult female patients for bladder management including urine drainage, collection, and measurement.The device is passed to the urinary bladder via the urethra.Contraindications: none known.Warnings: this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Precautions: inspect the catheter before use.Do not use the product if the device or packaging is damaged.Adverse reactions: urinary tract infection.Bleeding from the urethra.Irritation of the urethra.Instructions for use: review the self catheterization procedure with a healthcare professional.1.Always wash hands prior to use.2.Open the catheter package by peeling the tab upwards with the aid of the finger hole.3.If desired, hang the package with the adhesive surface on the inner side of the tab to a nearby dry vertical surface while preparing to catheterize.4.Positioned comfortably with thighs spread apart, clean the opening to the urethra ¿ and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.5.Remove the catheter with the aid of the insertion handle and advance the catheter tip into the urethra.Slowly and gently insert the catheter into the urethra until urine begins to flow approximately 1-1.5" or 2.5-3.8 cm).6.When urine stops flowing, begin to withdraw the catheter.It is recommended to slowly rotate the catheter during withdrawal, stopping each time urine begins to flow.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal: 7.Place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.8.Wash hands." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the catheters would not have enough lubricant on them.Per follow up made on 07feb2021, customer did not have any further issues and did not want to speak much.No sample available for return.
 
Additional Manufacturer Narrative
The reported event was inconclusive, as no sample returned for evaluation.A potential root cause for this failure mode could be due to "operator error." the device used for the treatment, though it was unknown whether the device related to the reported event or met specifications.The device was not returned for evaluation.The lot number was unknown, therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "indications for use the magic3 go¿ intermittent urinary catheter is intended for urological use only.It is intended for use by adult female patients for bladder management including urine drainage, collection, and measurement.The device is passed to the urinary bladder via the urethra.Contraindications none known warnings this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Precautions inspect the catheter before use.Do not use the product if the device or packaging is damaged.Adverse reactions urinary tract infection bleeding from the urethra irritation of the urethra instructions for use: review the self catheterization procedure with a healthcare professional.1.Always wash hands prior to use.2.Open the catheter package by peeling the tab upwards with the aid of the finger hole.3.If desired, hang the package with the adhesive surface on the inner side of the tab to a nearby dry vertical surface while preparing to catheterize.4.Positioned comfortably with thighs spread apart, clean the opening to the urethra ¿ and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.5.Remove the catheter with the aid of the insertion handle and advance the catheter tip into the urethra.Slowly and gently insert the catheter into the urethra until urine begins to flow approximately 1-1.5" or 2.5-3.8 cm).6.When urine stops flowing, begin to withdraw the catheter.It is recommended to slowly rotate the catheter during withdrawal, stopping each time urine begins to flow.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal 7.Place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.8.Wash hands." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
MAGIC3 GO INTERMITTENT URINARY CATHETER
Common Device Name
MAGIC3 GO INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10743086
Report Number1018233-2020-20488
Device Sequence Number3312124
Product Code EZD
UDI-Device Identifier00801741097935
UDI-Public(01)00801741097935
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number51818
Device Catalogue Number51818
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer12/11/2020
02/07/2021
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/04/2021
02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;